MAUDE Adverse Event Report: CARDINAL HEALTH 1622G LTX CATH 5CC 2-WAY 22FR; CATHETER, UROLOGICAL

CARDINAL HEALTH 1622G LTX CATH 5CC 2-WAY 22FR; CATHETER, UROLOGICAL
Model Number 1622
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured between september 27, 2021 and february 24, 2022.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported that the catheter which was used as a suprapubic tube fell out of the patient.The catheter had a leak in the balloon.There was no patient injury.Per additional information provided on march 07, 2023 the patient was an outpatient and the catheter was replaced without incident after it fell out.
 
Additional Manufacturer Narrative
When the sample was inflated with 10ml of water as recommended by the specification, a leak in the balloon was observed.A root cause analysis indicated that this issue occurred as a result of low sdt of reinforcement latex which causes weak latex properties and bonding.Actions have been taken to address the reported condition.All information received will be used for further tracking and trending purposes.

Brand Name
1622G LTX CATH 5CC 2-WAY 22FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16646844
Report Number9611712-2023-00119
Device Sequence Number20363564
Product Code KOD
UDI-Device Identifier10192253026177
UDI-Public10192253026177
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1622
Device Catalogue Number1622
Device Lot Number2099U15QX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown